# SDR AALA201804029017

- Difficulty date: March 28, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 11,374 hours, 3,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bolt
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SUPPORT ARM ATTACH BOLT FOR THE L1 DOOR IS CORRODED.  REPLACED THE BOLT UPPER SUPPORT ARM SECTION 14.  THE AIRCRAFT WAS GROUNDED.
